# SDR MALA976460

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS IN FFV, RIGHT AILERON HAS PUNCTURE DAMAGE TO UPPER SURFACE COMPOSITE SKIN.  MAINTENANCE REPAIRED WITH IAW SRM PRACTICES.
